# SDR ABXA030012

- Difficulty date: December 19, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 67,266 hours, 62,831 cycles
- Engine: Pwa JT8D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FRAME, STA 699, HAD CRACK IN FORWARD FLANGE FROM POINT J TO POINT G.  REPAIRED LEFT MAIN FRAME IAW EA 53400100-001-1.
